# SDR SWAA2016060852642

- Difficulty date: May 26, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,879 hours, 61,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116055520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMER EXIT LIGHT WIRE DAMAGED.  REPAIRED WIRE IAW WDM.
